Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had stitches removed. Have bleeding. Had used antibiotic. Is it healing correctly?

Hi, I had a bcc removed from my forehead with a flap 5 days ago and had the stitches removed yesterday. The nurse put tape over the wound and said to leave on for 4 days and shower etc as usual. I didn't notice any bleeding until after showering and now overnight there is blood visible through the tape. The wound did bleed after the original bandage was removed before the stitches came out. Should I be concerned that it is not healing correctly and the scar may be worse? I used an antibiotic ointment for 1 day before this tape was put on. Thanks.

Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pain Medicine & Palliative Care Specialist 's  Response
There may be slight bleeding that will reduce over the next few days. You don't mention whether you are taking any medications that may affect the clotting of the blood so I assume you are not. Applying modest pressure over the area will reduce any oozing but this doesn't sound serious.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor